Doctors Lounge - Pharmacy AnswersBack to Pharmacy Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/5/2017.
Forum Name: Pharmacy & Drug Topics
Question: Can drug use cause lack of feeling?
|sydcat - Sun Dec 06, 2009 11:55 pm||
My friend has done A LOT of drugs and he claims that he hardly feels emotions or physical feelings. He's barely affected if he's injured, doesn't orgasm, etc. Is it possible, and if so how, that drugs have damaged parts of his brain in ways that no longer allow him to feel? Can this be reversed?
|Dr.M.jagesh kamath - Mon Dec 28, 2009 10:46 am||
Hello,Multiple substance abuse or poly drug abuse is now being recognized as a major problem.Most drug abuse center are not very familiar with this.Those affected are in comparison with street drug abusers seem to be from the educated and the settled lot but with problems.These present more often with liver, stomach problems or with psychatric problems resembling regular diseses patterns.Reactions to withdrawl may be more severe than single drug users and may need hospitalization.Do consult your health provider and best to get treated early before permanent damage is done.Best wishes.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.